# SDR ASAA2015062512279

- Difficulty date: June 25, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 4,519 hours, 1,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323059
- Condition: Damaged
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT OF AFT CARGO DOOR INBD, LIGHTNING STRIKE DAMAGE MARK DOTTED. ACFT GROUNDED.  REPAIRED FUSELAGE SKIN AND BEAR STRAP AT BS 847 BETWEEN S26R AND S27R OVERSIZED HOLE IAW EA 900ER-53EA-15350, REV NEW DATED 07/01/2015.
